# SDR AALA201807207007

- Difficulty date: July 15, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 53,022 hours, 22,038 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26123121
- Part serial: B14526
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI BOTH BRAKES HAD EXCESSIVE CHATTER, MAKING STOPPING DIFFICULT. TROUBLESHOOTING PER TSM REF 32-42-00. TAXI CHECKED AIRCRAFT AND CONFIRMED FAULT. ACC ANTI-SKID/AUTOBRAKE CONTROL TEST PER MM REF 32-42-00. CHECKS GOOD. ACC XDUCER TEST PER MM REF 32-42-00. CHECKS GOOD. REPLACED BOTH #1 AND #2 BRAKE ASSEMBLY PER MM REF 32-41-41. OPERATIONS AND LEAK CHECKS GOOD. TAXI CHECKED AIRCRAFT, CHECKS GOOD, OK FOR SERVICE. THIS SDR IS FOR THE #1 BRAKE ASSEMBLY.   AIRCRAFT WAS GROUNDED.
